# SDR SWIA2020032649374

- Difficulty date: February 11, 2020
- Submitted: March 26, 2020
- Operation: Air carrier
- Aircraft: N709BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7850
- Aircraft time: 38,208 hours, 32,915 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE FLOORBEAM ATTACHMENT TO THE REAR PRESSURE BULKHEAD AT LBL9.00 HAS CORROSION. (MARKED)    (C-CHECK) RO 3/25/2020   REMOVED CORROSION FROM FLOORBEAM ATTACHMENT TO THE REAR BULKHEAD AT LBL9. FOUND TO BE OUT OF LIMITS. REPAIRED BLENDED AREA. COMPLIED WITH ALL STEPS OF THE REPAIR. REF BOMBARDIER REO.  COMPLIED WITH SKYWEST TASK CARD.
